# SDR R61A2019102291118

- Difficulty date: September 29, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 35,088 hours, 23,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION ON SHEAR CLIP AT FR 87 BTWN STR27-28R. AAR MX REPLACED SHEAR CLIP PN 170-66041-002 AT FR 87 BTWN STR27-28R IAW SRM 51-41-02. FOR DETAILS OF WORK PERFORMED SEE AAR NRC # 4500474-1000-0019.
